# SDR DHL9980660C

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, MAIN CARGO COMPT SEAT TRACK ROW NR 5 PLUG REPAIR BETWEEN FS 680 AND 660 WORN.  REMOVED EXISTING PLUG AND REINSTALLED NEW PER SRM 53-2-3.  N/R 422.
